# SDR AUS20010898

- Difficulty date: June 21, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lever
- Condition: Stuck
- Location: Landing Gear Ret
- Component: Landing Gear Ret
- Stage of operation: TO
- Nature of condition: O, F
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR RETRACTION LEVER STUCK IN DOWN POSITION. CIRCUIT BREAKER L8 POPPED.
